# SDR HNAA2022111400302

- Difficulty date: November 12, 2022
- Submitted: November 14, 2022
- Operation: Air carrier
- Aircraft: N683AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 14500833
- Aircraft time: 40,596 hours, 37,523 cycles
- System (JASC): 3431 · Localizer/VOR System
- Part: Localizer
- Condition: Faulted
- Stage of operation: AP
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

BOTH LOCALIZER SIGNALS UNRELIABLE ON APPROACH TO FWA. DIVERTED TO DAY.  PERFORMED VOR/ILS SYSTEM OPERATIONAL TEST IAW AMM 34-32-00-700-801-A. VOR/ILS SYSTEMS #1 AND #2 OPERATIONAL TESTS PASSED. AIRCRAFT OK FOR SERVICE
